# SDR 97ZZZX3995

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N689BV
- Make and model: Beech 200BEECH
- Aircraft serial: BB338
- Engine: Pwa PT6A41
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Coupling Shaft
- Part number: 3021459
- Condition: Sheared
- Location: Rt Engine Gb
- Part time: 5,174 hours
- Stage of operation: DE
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

RIGHT HAND ENGINE SHUT DOWN IN-FLIGHT DURING DESCENT INTO 1B1 AS A RESULT OF A SHEARED DRIVE SHAFT (ACCESSORY GEARBOX).
